Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS State College, PA

June 8, 2015Dauphin County, Juniata County, Perry County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 8, 2015, 4:19 PM EDT for Dauphin County, Juniata County, Perry County, Pennsylvania. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 4:19 PM EDT (20:19 UTC)
Expired
Jun 8, 2015, 9:15 PM EDT
In force
5 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Dauphin County, PA, Juniata County, PA, Perry County, PA

The radar

The State College radar (KCCX), 94 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:50 PM EDTFLASH FLOODMillerstown, PART 17 FLOODED/CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WGUS51 KCTP 082019
FFWCTP
PAC043-067-099-090115-
/O.NEW.KCTP.FF.W.0004.150608T2019Z-150609T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT
    
* AT 415 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN FROM THOMPSONTOWN AND MILLERSTOWN...EAST TO LIVERPOOL 
  AND GRATZ. RADAR ESTIMATED THAT UP TO THREE INCHES OF RAIN HAS 
  ALREADY FALLEN NEAR THOMPSONTOWN. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEHART DAM...DUNCANNON...ELIZABETHVILLE...ICKESBURG...
  KLINGERSTOWN...LOYSVILLE...LYKENS...MEXICO...MILLERSBURG...NEW
  BLOOMFIELD...NEW BUFFALO...NEWPORT...SPRUCE HILL...BERRYSBURG...
  DAUPHIN...EAST SALEM...ENDERS...GRATZ...HALIFAX AND LANDISBURG.

ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4048 7753 4057 7741 4068 7710 4068 7704
      4066 7703 4066 7701 4064 7700 4065 7696
      4061 7692 4063 7684 4065 7680 4064 7679
      4066 7670 4063 7666 4049 7665 4047 7668
      4042 7666 4031 7745

$$

LAMBERT/FITZGERALD
2 follow-up statements
982 
WGUS71 KCTP 082231
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
631 PM EDT MON JUN 8 2015

PAC043-067-099-090115-
/O.CON.KCTP.FF.W.0004.000000T0000Z-150609T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAUPHIN PA-PERRY PA-JUNIATA PA-
631 PM EDT MON JUN 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
NORTHERN DAUPHIN...PERRY AND NORTHEASTERN JUNIATA COUNTIES...

AT 628 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... DEHART 
DAM...DUNCANNON...ELIZABETHVILLE...ICKESBURG...KLINGERSTOWN... 
LOYSVILLE...LYKENS...MEXICO...MILLERSBURG...NEW BLOOMFIELD...NEW 
BUFFALO...NEWPORT...SPRUCE HILL...BERRYSBURG...DAUPHIN...EAST 
SALEM...ENDERS...GRATZ...HALIFAX AND LANDISBURG.

FLOODING HAS BEEN REPORTED ACROSS THE AREA. ROUTE 17 AT RUMBERGER 
LANE OUTSIDE OF MILLERSTOWN IS REPORTED FLOODED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4048 7753 4057 7741 4068 7710 4068 7704
      4066 7703 4066 7701 4064 7700 4065 7696
      4061 7692 4063 7684 4065 7680 4064 7679
      4066 7670 4063 7666 4049 7665 4047 7668
      4042 7666 4031 7745

$$

CR
455 
WGUS71 KCTP 082324
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EDT MON JUN 8 2015

PAC043-067-099-082333-
/O.CAN.KCTP.FF.W.0004.000000T0000Z-150609T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAUPHIN PA-PERRY PA-JUNIATA PA-
724 PM EDT MON JUN 8 2015

...THE FLASH FLOOD WARNING FOR NORTHERN DAUPHIN...PERRY AND
NORTHEASTERN JUNIATA COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4048 7753 4057 7741 4068 7710 4068 7704
      4066 7703 4066 7701 4064 7700 4065 7696
      4061 7692 4063 7684 4065 7680 4064 7679
      4066 7670 4063 7666 4049 7665 4047 7668
      4042 7666 4031 7745

$$

CR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:17 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 8, 3:17 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT MON JUN 8 2015

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT
LAKES THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE
REGION. THE FRONT WILL MOVE SOUTH OF THE REGION TUESDAY. AFTER
SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM WILL BRING
A CHANCE OF SHOWERS BY LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS BREAKING OUT ACROSS THE APPALACIANS THIS MID
AFTERNOON...AND BECOMING STRONG OVER SE HALF OF CWA WHERE THE SUN
HAS BEEN OUT MOST OF THE DAY DESTABILIZING THE ATMOSPHERE FURTHER.
WITH MODERATE CAPE AND STRONG WIND SHEAR...A TORNADO WATCH HAS
BEEN ISSUED THROUGH 00Z. BEST THREAT WILL BE AS STORMS MOVE INTO
THE SUSQ VALLEY HELICITY MAX WHERE IF WE CAN GET SOME DISCRETE
SUPERCELLS...AN ISOLATED TORNADO CANNOT BE RULED OUT. MAIN THREAT
ELSEWHERE WILL BE STRONG WINDS AND LARGE HAIL. AT 3 PM...CAP
STILL HOLDING OVER FAR SE...BUT STORMS WILL WORK INTO THE
HARRISBURG METRO AREA BY LATE AFT AND EARLY EVE.

ANOTHER RISK WILL BE FOR LOCALLY HEAVY RAINS LATE TODAY INTO THE
OVERNIGHT AS THE TAIL OF THE POTENT UPPER JET ENTRANCE REGION
SWINGS ACROSS THE AREA. PWAT ANOMALIES OF 1-3 STD DEV ABOVE NORMAL
WILL BE IN PLACE. AS THE SLOW MOVING FRONT EDGES SOUTH IN THE
TROPICAL AIRMASS...TRAINING OF CONVECTION WILL BECOME A CONCERN.
AM AT LEAST CONSIDERING A FLOOD WATCH...THOUGH IT WILL DEPEND A
LOT ON MESO BOUNDARIES AND THE PROGRESS OF THE SLOW MOVING LARGE
SCALE FRONTAL SYSTEM. THOUGH STORM MOTIONS OF INDIVIDUAL CELLS
THIS AFTERNOON ARE QUITE FAST...THE STORMS ARE EFFICIENTLY
PRODUCING GENERALLY SHORT-LIVED TORRENTIAL DOWNPOURS. /WE DID GET
AN EARLIER REPORT OF ABOUT 1/2 INCH OF RAIN IN 8 MIN NEAR
WILLIAMSBURG IN BLAIR CO/. SO A FLOOD WATCH MAY BE ISSUED TO COVER
SOME AREAS OF CONCERN FROM ONGOING TSTMS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE
THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST
MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY
EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN
INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S
FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR
EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS
UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A
RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF
SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS
THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES
FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND.

TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THUNDERSTORMS BREAKING OUT ACROSS THE APPALACIANS THIS MID
AFTERNOON...WITH SHARP REDUCTIONS IN AND NEAR NUMEROUS CONVECTIVE
CLUSTERS. THESE WILL OCCASIONALLY IMPACT TERMINALS...WITH MAIN
THREATS IN STRONGER STORMS BEING STRONG WINDS AND LARGE HAIL. AT
3 PM...CAP STILL HOLDING OVER FAR SE...BUT STORMS WILL WORK INTO
THE HARRISBURG METRO AREA BY LATE AFT AND CONTINUE THROUGH THE EARLY
EVE.

AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS MOVE IN OVERNIGHT AS
SLOW MOVING COLD FRONT CROSSES CWA. SHOWERS LINGER INTO TUE AS
TROUGH LIFTS OUT. BUT IMPROVEMENT SHOULD OCCUR AS DAY WEARS ON.

OUTLOOK...

TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS.
VFR LATER PART OF THE DAY.
WED...NO SIG WX.
THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...RXR
SHORT TERM...LA CORTE/RXR
LONG TERM...WATSON/LA CORTE
AVIATION...RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT MON JUN 8 2015

PAZ004>006-010-011-017-024-033-091845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
244 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT.
SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-091845-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
244 PM EDT MON JUN 8 2015

...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH
TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME
LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP
RISES ON SOME SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jun 8, 2:19 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON JUN 8 2015

PAZ033>036-081845-
BEDFORD PA-SOMERSET PA-FRANKLIN PA-FULTON PA-
219 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOMERSET...FRANKLIN...
AND FULTON COUNTIES UNTIL 245 PM EDT...

AT 218 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BUFFALO MILLS TO NEAR FINZEL...AND MOVING EAST AT
35 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BUFFALO MILLS AROUND 225 PM EDT.
  BEDFORD AROUND 230 PM EDT.
  CLEARVILLE AROUND 240 PM EDT.
  LAKE GORDON...EVERETT AND BREEZEWOOD AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CALLIMONT...
HYNDMAN...MANNS CHOICE...RAINSBURG AND WELLERSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 134...NEAR
MILE MARKER 139...BETWEEN MILE MARKERS 148 AND 183...AND FROM MILE
MARKERS 187 TO 193.

LAT...LON 3972 7901 4000 7870 4010 7795 4006 7786
      4012 7782 4015 7760 3972 7810
TIME...MOT...LOC 1818Z 261DEG 31KT 3996 7864 3972 7898

GARTNER
Special weather statement, Jun 8, 2:57 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT MON JUN 8 2015

PAZ024-033-081930-
SOMERSET PA-CAMBRIA PA-
257 PM EDT MON JUN 8 2015

...THUNDERSTORMS WILL AFFECT SOMERSET...AND CAMBRIA COUNTIES UNTIL
330 PM EDT...

AT 256 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR LAUREL MOUNTAIN STATE PARK TO BRUCETON MILLS...
AND MOVING NORTHEAST AT 50 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. TORRENTIAL RAINFALL IS ALSO POSSIBLE.

THE TORRENTIAL RAINFALL WILL BE NEAR...
  ACOSTA AROUND 300 PM EDT.
  BOSWELL AROUND 305 PM EDT.
  JEROME AROUND 310 PM EDT.
  TIRE HILL...FERNDALE AND DAVIDSVILLE AROUND 315 PM EDT.
  GEISTOWN...BELMONT AND DALE AROUND 320 PM EDT.
  SIDMAN...ST. MICHAEL AND SALIX-BEAUTY LINE PARK AROUND 325 PM EDT.

OTHER LOCATIONS IMPACTED BY THE TORRENTIAL RAINFALL INCLUDE
ADDISON...BENSON...BROWNSTOWN...CASSELMAN AND CONFLUENCE.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 122.

THESE THUNDERSTORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3974 7941 3978 7939 3979 7935 3983 7938
      3985 7942 3990 7940 4009 7926 4012 7922
      4011 7918 4035 7901 4041 7872 4032 7863
      4027 7865 3975 7901 3972 7909 3972 7938
TIME...MOT...LOC 1856Z 248DEG 42KT 4019 7919 3965 7963

LAMBERT
Local storm report, Jun 8, 3:29 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     EAST FREEDOM            40.36N  78.43W
06/08/2015                   BLAIR              PA   SOCIAL MEDIA

            TREES DOWN ON JOHNSTOWN ROAD

&&

EVENT NUMBER CTP1500084

PAH
Local storm report, Jun 8, 3:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     HERNDON                 40.71N  76.84W
06/08/2015                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP

&&

EVENT NUMBER CTP1500085

STEINBUGL
Special weather statement, Jun 8, 4:03 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT MON JUN 8 2015

PAZ056-082030-
PERRY PA-
403 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY UNTIL 430 PM EDT...

AT 403 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LOYSVILLE...MOVING NORTHEAST AT 45 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEW BLOOMFIELD AROUND 415 PM EDT.
  NEWPORT AROUND 420 PM EDT.
  DUNCANNON AROUND 425 PM EDT.
  NEW BUFFALO AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LANDISBURG AND
LIVERPOOL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4031 7739 4037 7741 4057 7699 4053 7698
      4051 7698 4050 7697 4046 7696 4042 7701
      4036 7701 4035 7693 4035 7700
TIME...MOT...LOC 2003Z 247DEG 40KT 4035 7733

DEVOIR
Local storm report, Jun 8, 4:13 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 N DONATION            40.58N  77.94W
06/08/2015                   HUNTINGDON         PA   TRAINED SPOTTER

            TREE DAMAGE LARGE LIMBS DOWN ON RTE 26

&&

EVENT NUMBER CTP1500086

PAH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:13 AM EDTSpecial Weather StatementCTPWarren62 min
Jun 8, 12:46 PM EDTSpecial Weather StatementCTPTioga44 min
Jun 8, 1:41 PM EDTSpecial Weather StatementCTPSnyder, Union34 min
Jun 8, 1:43 PM EDTSpecial Weather StatementCTPTioga47 min
Jun 8, 1:57 PM EDTSpecial Weather StatementCTPTioga48 min
Jun 8, 2:00 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Northumberland, Snyder, Union45 min
Jun 8, 2:06 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin39 min
Jun 8, 2:11 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 8, 2:17 PM EDTSpecial Weather StatementCTPCambria43 min
Jun 8, 2:19 PM EDTSpecial Weather StatementCTPBedford, Fulton26 min
Jun 8, 2:35 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga70 min
Jun 8, 2:42 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more48 min
Jun 8, 2:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset61 min
Jun 8, 2:57 PM EDTSpecial Weather StatementCTPSomerset33 min
Jun 8, 3:29 PM EDTTornado WarningCTPColumbia, Northumberland, Schuylkill61 min
Jun 8, 3:30 PM EDTTornado WarningCTPDauphin, Perry45 min
Jun 8, 3:42 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin, Snyder63 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan71 min
Jun 8, 4:03 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 8, 4:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more72 min
Jun 8, 4:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 8, 4:37 PM EDTSevere Thunderstorm WarningCTPSchuylkill38 min
Jun 8, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia25 min
Jun 8, 5:06 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Franklin, Perry3 hr
Jun 8, 5:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York67 min
Jun 8, 5:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York63 min
Jun 8, 5:49 PM EDTAreal Flood AdvisoryCTPLebanon116 min
Jun 8, 6:11 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York79 min
Jun 8, 6:13 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 8, 6:19 PM EDTSevere Thunderstorm WarningCTPAdams41 min
Jun 8, 7:59 PM EDTSpecial Weather StatementCTPLancaster31 min

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.